# SDR AALA2020091649018

- Difficulty date: September 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANACE: FOUND L=0.111 IN CRACK LENGTH ON INTERCOSTAL FITTING AT FR 16 LEVEL DOOR STOP NR 7.  REPLACED INTERCOSTAL FITTING, IAW A320 SRM 51-72-11-901, 51-42-11-801 & DWG D53112300.
